Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 75, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 14, 2012, 3:15 AM PDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2012, 3:15 AM PDT (10:15 UTC)
- Expired
- Jun 15, 2012, 1:50 PM PDT
- In force
- 35 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
539 WHUS76 KLOX 141015 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 315 AM PDT THU JUN 14 2012 PZZ673-676-141815- /O.CAN.KLOX.GL.W.0028.000000T0000Z-120615T1000Z/ /O.NEW.KLOX.SC.Y.0075.120614T1015Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 315 AM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY REPLACES GALE WARNING...IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS REPLACED A GALE WARNING WITH A SMALL CRAFT ADVISORY. THIS ADVISORY IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING WILL INCREASE TO 20 TO 30 KNOTS WITH LOCAL GUSTS TO 35 KNOTS THIS AFTERNOON...AND PERSIST THROUGH EARLY FRIDAY MORNING. COMBINED SEAS WILL AVERAGE 7 TO 11 FEET THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-141815- /O.CON.KLOX.GL.W.0028.000000T0000Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 315 AM PDT THU JUN 14 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...THEN WINDS WILL BEGIN TO DIMINISH. COMBINED SEAS WILL AVERAGE 9 TO 12 FEET THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-141815- /O.NEW.KLOX.SC.Y.0075.120614T2200Z-120615T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 315 AM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY THIS EVENING. LOCAL GUSTS TO 30 KNOTS ARE POSSIBLE ACROSS THE WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALL
6 follow-up statements
498 WHUS76 KLOX 141544 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 844 AM PDT THU JUN 14 2012 PZZ670-142230- /O.CON.KLOX.GL.W.0028.000000T0000Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 844 AM PDT THU JUN 14 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE THROUGH EARLY FRIDAY MORNING...THEN WINDS WILL BEGIN TO DIMINISH. COMBINED SEAS WILL AVERAGE 9 TO 12 FEET THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-142230- /O.CON.KLOX.SC.Y.0075.000000T0000Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 844 AM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING WILL INCREASE TO 20 TO 30 KNOTS WITH LOCAL GUSTS TO 35 KNOTS THIS AFTERNOON...AND PERSIST THROUGH EARLY FRIDAY MORNING. COMBINED SEAS WILL AVERAGE 7 TO 11 FEET THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-142230- /O.CON.KLOX.SC.Y.0075.120614T2200Z-120615T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 844 AM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY THIS EVENING. LOCAL GUSTS TO 30 KNOTS ARE POSSIBLE ACROSS THE WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
074 WHUS76 KLOX 142126 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 226 PM PDT THU JUN 14 2012 PZZ670-150430- /O.CON.KLOX.GL.W.0028.000000T0000Z-120615T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 226 PM PDT THU JUN 14 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT THIS AFTERNOON WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 35 KT THIS EVENING. STEEP SEAS WILL AVERAGE 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-150430- /O.CON.KLOX.SC.Y.0075.000000T0000Z-120615T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 226 PM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT. THE SMALL CRAFT ADVISORY CONDITIONS MAY LINGER THROUGH MID FRIDAY MORNING. SEAS WILL AVERAGE 7 TO 12 FEET AND THE LARGEST SEAS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-150400- /O.CON.KLOX.SC.Y.0075.120614T2200Z-120615T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 226 PM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. THE STRONGEST WINDS WILL OCCUR IN THE WEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
039 WHUS76 KLOX 150407 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 907 PM PDT THU JUN 14 2012 PZZ670-151215- /O.CAN.KLOX.GL.W.0028.000000T0000Z-120615T1000Z/ /O.EXB.KLOX.SC.Y.0075.000000T0000Z-120615T2200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 907 PM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL LINGER THROUGH EARLY FRIDAY AFTERNOON. SEAS WILL AVERAGE 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-150515- /O.EXP.KLOX.SC.Y.0075.000000T0000Z-120615T0400Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 907 PM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED TO BELOW 20 KNOTS AND WILL CONTINUE TO REMAIN IN THIS RANGE OVERNIGHT. AS A RESULT...THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 9 PM PDT. $$ PZZ673-151215- /O.EXT.KLOX.SC.Y.0075.000000T0000Z-120615T2200Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 907 PM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL LINGER THROUGH EARLY FRIDAY AFTERNOON. SEAS WILL AVERAGE 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-151215- /O.EXT.KLOX.SC.Y.0075.000000T0000Z-120615T1900Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 907 PM PDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL LINGER THROUGH FRIDAY MORNING NORTHWEST OF SAN NICOLAS ISLAND. SEAS WILL AVERAGE 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS76 KLOX 150953 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 AM PDT FRI JUN 15 2012 PZZ670-673-151800- /O.CON.KLOX.SC.Y.0075.000000T0000Z-120615T2200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 253 AM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL LINGER THROUGH EARLY FRIDAY AFTERNOON. SEAS WILL AVERAGE 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-151800- /O.CON.KLOX.SC.Y.0075.000000T0000Z-120615T1900Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 253 AM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL LINGER THROUGH FRIDAY MORNING NORTHWEST OF SAN NICOLAS ISLAND. SEAS WILL AVERAGE 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALL
465 WHUS76 KLOX 151556 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 856 AM PDT FRI JUN 15 2012 PZZ676-151700- /O.CAN.KLOX.SC.Y.0075.000000T0000Z-120615T1900Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 856 AM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY CONDITIONS HAVE SUBSIDED AND NORTHWEST WINDS 10 TO 15 WITH 20 KT WILL PREVAIL TODAY. THE STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. $$ PZZ670-673-152200- /O.CON.KLOX.SC.Y.0075.000000T0000Z-120615T2200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 856 AM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT. THE STRONGEST WINDS WILL OCCUR IN THE WEST PORTION. SEAS WILL RANGE FROM 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
033 WHUS76 KLOX 152050 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 150 PM PDT FRI JUN 15 2012 PZZ670-673-160500- /O.CAN.KLOX.SC.Y.0075.000000T0000Z-120615T2200Z/ /O.NEW.KLOX.SW.Y.0015.120615T2050Z-120616T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 150 PM PDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. * SEAS...NORTHWEST SWELL BETWEEN 9 TO 11 FEET AT 11 SECONDS. LARGEST SWELL WILL OCCUR IN THE WEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 13, 10:35 PM PDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 13, 10:35 PM PDT, 4 hours 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1035 PM PDT WED JUN 13 2012 UPDATED AVIATION SECTION .SYNOPSIS... A WEAK UPPER TROUGH AND STRONG ONSHORE FLOW WILL KEEP LOW CLOUDS AND FOG ALONG THE COASTS AND SOME INLAND AREAS AGAIN THURSDAY. A BUILDING UPPER RIDGE IS EXPECTED BY THE WEEKEND TO BRING WARMER TEMPERATURES THROUGH AT LEAST EARLY NEXT WEEK. && .SHORT TERM (TONIGHT-SAT)...THE MARINE INVERSION WAS AROUND 2200 FT DEEP AT LAX THIS EVENING. LOW CLOUDS HAVE PERSISTED ALONG PORTIONS OF THE CENTRAL COAST...AND THE VTU/L.A. COUNTY COASTS EARLY THIS EVENING. THE LOW CLOUDS WILL EXPAND ALONG THE COAST AND SPREAD INLAND OVERNIGHT TO THE ADJACENT VALLEYS. THE MARINE LAYER WILL DEEPEN ENOUGH TONIGHT FOR LOW CLOUDS TO MOVE INTO THE SANTA CLARITA VALLEY AND UP TO THE LOWER COASTAL SLOPES. PATCHY DRIZZLE IS ALSO EXPECTED LATER TONIGHT FOR THE L.A./VTU COAST/VLYS AND COASTAL SLOPES. LOW CLOUDS AND FOG SHOULD ALSO DEVELOP IN THE SALINAS RIVER VALLEY LATER TONIGHT. OTHERWISE...THE REMAINDER OF THE FORECAST AREA WILL REMAIN CLEAR THRU THE NIGHT. GUSTY W TO SW WINDS IN THE ANTELOPE VALLEY THIS EVENING WILL DIMINISH OVERNIGHT. A BROAD BUT WEAK UPPER LEVEL TROF WILL LINGER OVER SRN CA THRU THU NIGHT. THE UPPER LEVEL TROUGH WILL THEN STRENGTHEN INTO AN UPPER LEVEL LOW JUST OFF THE SWRN CA COAST ON FRI. THE UPPER LOW WILL THEN DRIFT OFF TO THE SW THRU SAT...WITH A BROAD ENE FLOW ALOFT OVER SRN CA. THE MARINE LAYER PATTERN IS FORECAST TO CONTINUE THRU SAT...WITH NIGHT AND MORNING LOW CLOUDS AND FOG FOR THE COAST AND ADJACENT VALLEYS. THERE SHOULD ONLY BE PARTIAL CLEARING AT SOME OF THE BEACHES AS WELL. LOW CLOUDS AND FOG CAN ALSO BE EXPECTED IN THE SALINAS RIVER VALLEY LATER THU NIGHT INTO FRI MORNING. OTHERWISE... MOSTLY CLEAR SKIES WILL COVER THE FORECAST AREA THRU THE PERIOD. WITH GOOD ONSHORE FLOW...GUSTY AFTERNOON AND EVENING S TO SW WINDS WILL AFFECT THE L.A./VTU MTNS...ANTELOPE VALLEY AND PORTIONS OF THE SLO COUNTY INTERIOR VALLEYS AT LEAST THRU FRI. FOR COASTAL AND VALLEY AREAS...TEMPS SHOULD GRADUALLY WARM THRU SAT TO NEAR NORMAL TO SLIGHTLY ABOVE NORMAL. FOR INTERIOR AREAS...A WARMING TREND WILL TAKE PLACE WITH HIGHS BY SAT WELL ABOVE NORMAL. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (SUN-WED)... GFS AND ECMWF MODELS ARE IN FAIRLY GOOD AGREEMENT WITH BUILDING AN UPPER RIDGE OVER CALIFORNIA ON SUNDAY...WITH GOOD CONFIDENCE OF WARM CONDITIONS FOR INTERIOR SECTIONS. AFTER SUNDAY...THESE MODELS DIVERGE AS GFS SHOWS RIDGE WEAKENING OVER OUR AREA AS TROUGH MOVES INTO THE GREAT BASIN. MEANWHILE...THE ECMWF KEEPS A STRONG UPPER LEVEL RIDGE OVER SOUTHERN CALIFORNIA THROUGH THE MIDDLE OF NEXT WEEK. PER COORDINATION WITH SURROUNDING OFFICES...TRENDED EXTENDED FORECAST TOWARDS WARMER ECMWF SOLUTION. HOWEVER...THERE IS ONLY MODERATE CONFIDENCE WITH THIS SCENARIO. EITHER WAY...SHOULD CONTINUE TO HAVE MARINE LAYER CLOUD INFLUENCE ALONG COASTAL AREAS THROUGH PERIOD. && .AVIATION...14/0535Z...STRATUS EXPECTED AT ALL COASTAL AND VLY AREAS TONIGHT...WITH CONDS AGAIN MOSTLY IFR TO LIFR...EXCEPT VFR ACROSS CSTL L.A. COUNTY. COULD BE SOME DRIZZLE LATE TONIGHT/THU MORNING. EXPECT ANOTHER DAY OF SLOW CLEARING ON THU...WITH CLOUDS LIKELY LINGERING AT THE BEACHES INTO THE AFTERNOON. KLAX...MODERATE TO HIGH CONFIDENCE IN THE CURRENT TAF. THERE IS A 20 PERCENT CHANCE OF IFR CIGS BETWEEN 09Z AND 15Z. THERE IS A 20 PERCENT CHANCE THAT LOW CLOUDS COULD SCATTER OUT FOR A SHORT TIME BETWEEN 21Z AND 01Z. KBUR...GENERALLY HIGH CONFIDENCE IN THE CURRENT TAF. THERE IS A 20 PERCENT CHANCE THAT CIGS COULD LINGER THRU 19Z. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). && PUBLIC...SIRARD/GOMBERG AVIATION...SIRARD SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 13, 6:00 AM PDT, 21 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT WED JUN 13 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-141300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GALE FORCE WINDS WILL CONTINUE INTO THE NIGHT ACROSS THE OUTER WATERS. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH FRIDAY GALE FORCE WINDS WILL CONTINUE THROUGH THURSDAY NIGHT. IT WILL BE BREEZY THROUGH THE I-5 CORRIDOR AND ACROSS THE SANTA BARBARA SOUTH COAST BOTH TONIGHT AND WEDNESDAY NIGHT. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.